# SDR AMWA005384

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98YV
- Make and model: Beech 1900D
- Aircraft serial: UE98
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 16001260
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO LIT, FLIGHT 5687, WHEN GEAR SELECTED DOWN IT WOULD NOT EXTEND.  GEAR WAS MANUALLY EXTENDED AND THE CREW LANDED WITHOUT INCIDENT.  LIT MAINTENANCE FOUND THE LANDING GEAR MOTOR C/B POPPED.  RESET AND CYCLED THE GEAR SEVERAL TIMES.  ALSO, CHECKED FOR CHAFED WIRES BUT NONE WERE FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
